# SDR CALA2014100901331

- Difficulty date: October 9, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 48,283 hours, 17,993 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3241STR27L
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LT STRINGER 27 BAY 10 - 11 STRINGER CHANNEL FWD & AFT OF 500E ROW OF FASTENERS WITH LIGHT CORROSION.  REPLACED STRINGER SECTION AT STRINGER 27 LT FROM STATION 500D & 10 INCHES TO 500I + 10 INCHES.  INSTALLED STRINGER SPLICE IAW SRM 53-00-03 REPAIR 1 AFT OF 500D AND 500I. OKAY FOR SERVICE. FORM  44.0008 ATTACHED WITH ALL WORK PERFORMED.
